25 Oct 2009
hafizammar; The side affects are dizziness, sleepiness. This medication is used as an anti anxiety medication. It makes you feel relaxed. So do not drive or use dangerous machinery until you get used to this medication. The longer that you are on this medication the less you will feel the side affects. Remember, you can also get addicted to these types of meds. Please be careful and only use them when you need them. Good Luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am having a hard time swallowing and I've got the worst heartburn I have ever had. I quit using the drug 2 days ago. What should I do next? ...
1 answer • 27 Apr 2010
side effects make me sicker each passing day i take adzilect effects are: getting weaker every day,nausea ,balance problems,headaches.just plain ...
1 answer • 6 Jul 2010
I have been taking sertraline 25mg. for a few years and had no problem with it or side effects but now I have COPD so I also take Mucus relief DM ...
3 answers • 12 Dec 2010
I have had heartburn for three days now and I need to know what i can for it at home
3 answers • 4 Jan 2011
My insurance wont cover some of my meds anymore..I'm on disibility & strapped for cash
1 answer • 24 Aug 2013